# SDR COEA2018022233810

- Difficulty date: October 12, 2016
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001246
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRIDGING CHECK COE/MAJOR REPAIR: LT INBOARD SEAT TRACK HAS LEVEL 2 CORROSION BETWEEN FRAMES 33-36. REPAIRED PER SRM 530000-200-804-A01.
